Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The inner derivations of a Jordan algebra

Author: John R. Faulkner
Journal: Bull. Amer. Math. Soc. 73 (1967), 208-210
MathSciNet review: 0212062
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, On homomorphic images of special Jordan algebras, Canad. J. Math. 6 (1954), 253-264. MR 60496
  • 2. Nathan Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 3. I. G. MacDonald, Jordan algebras with three generators, Proc. London Math. Soc. 10 (1960), 395-408. MR 126473

Additional Information


American Mathematical Society